The rational exploration of microbial diversity

  1. Lookup NU author(s)
  2. Professor Thomas Curtis
  3. Professor William Sloan
Author(s)Quince C, Curtis TP, Sloan WT
Publication type Article
JournalISME Journal
Year2008
Volume2
Issue10
Pages997-1006
ISSN (print)1751-7362
ISSN (electronic)1751-7370
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherNature Publishing Group
URLhttp://dx.doi.org/10.1038/ismej.2008.69
DOI10.1038/ismej.2008.69
Actions    Link to this publication